Spectral theory for structured perturbations of linear operators

  • Martin Adler

    Universität Tübingen, Germany
  • Klaus-Jochen Engel

    Università degli Studi dell’Aquila, Italy
Spectral theory for structured perturbations of linear operators cover
Download PDF

A subscription is required to access this article.

Abstract

We characterize the spectrum (and its parts) of operators which can be represented as " for a "simpler" operator and a structured perturbation . The interest in this kind of perturbations is motivated, e.g., by perturbations of the domain of an operator but also arises in the theory of closed-loop systems in control theory. In many cases our results yield the spectral values of as zeros of a "characteristic equation".

Cite this article

Martin Adler, Klaus-Jochen Engel, Spectral theory for structured perturbations of linear operators. J. Spectr. Theory 8 (2018), no. 4, pp. 1393–1442

DOI 10.4171/JST/230